# SDR SWAA041051

- Difficulty date: April 13, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 36,622 hours, 32,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26279
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RIGHT WING L/E SKIN AT WS 213, CRACKED.  REPAIRED L/E SKIN PER ER.
